# SDR SIMA200212116

- Difficulty date: April 13, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING, PREVIOUS REPAIR AT LEFT OMEGA BEAM AT FRAME 20 IS CORRODED.  REPAIR DONE IAW EMB145 SRM 53-21-10, FIG 201.  (M)
